Table of Contents
ISRN Mathematical Analysis
Volume 2014, Article ID 410801, 6 pages
http://dx.doi.org/10.1155/2014/410801
Research Article

Contiguous Function Relations for -Hypergeometric Functions

Department of Mathematics, University of Sargodha, Sargodha 40100, Pakistan

Received 4 December 2013; Accepted 27 January 2014; Published 10 April 2014

Academic Editors: Y. S. Han and S. Zhang

Copyright © 2014 Shahid Mubeen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this research work, our aim is to determine the contiguous function relations for -hypergeometric functions with one parameter corresponding to Gauss fifteen contiguous function relations for hypergeometric functions and also obtain contiguous function relations for two parameters. Throughout in this research paper, we find out the contiguous function relations for both the cases in terms of a new parameter . Obviously if , then the contiguous function relations for -hypergeometric functions are Gauss contiguous function relations.